# SDR QOF2005F00001

- Difficulty date: August 10, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N144AK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10226
- Aircraft time: 869 hours
- Engine: Lyc IO540*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: C04621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP FORE AND AFT STRINGER CRACKED AT AFT MOST TAB AT JUNCTURE OF WELD.  TURB TO TAB.  (K)
